Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

December 18, 2012Burlington County, Camden County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Dec 18, 2012, 2:05 PM EST for Burlington County, Camden County, Ocean County, New Jersey. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 18, 2012, 2:05 PM EST (19:05 UTC)
Expired
Dec 18, 2012, 3:00 PM EST
In force
55 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 21 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 18, 2:10 PM ESTHAIL 0.25Mount Laurel, NJ
Dec 18, 3:00 PM ESTHAIL 0.25Manahawkin, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS81 KPHI 181905
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EST TUE DEC 18 2012

NJZ018>020-022-026-027-182000-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
205 PM EST TUE DEC 18 2012

...A DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL 
AFFECT ATLANTIC...BURLINGTON...CAMDEN AND OCEAN COUNTIES...

AT 203 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 19 MILES 
NORTHEAST OF VINELAND...MOVING EAST AT 30 MPH. THE SHOWERS AND 
THUNDERSTORMS WILL BE NEAR ATSION...ATSION AROUND 215 PM...WHARTON 
STATE FOREST...BATSTO AROUND 230 PM...PENN STATE FOREST...PENN STATE 
FOREST AROUND 245 PM...BROOKVILLE AND WARREN GROVE AROUND 300 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY 
THUNDERSTORMS. 

LAT...LON 3968 7414 3961 7489 3969 7493 3970 7495
      3993 7499 4005 7419 3983 7414 3980 7417
      3975 7418 3972 7415 3977 7415 3978 7413
      3977 7413 3971 7412

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 18, 9:33 AM EST, 4 hours 32 minutes earlier.

Area forecast discussion, Dec 18, 9:33 AM EST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 AM EST TUE DEC 18 2012

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE INTO NEW ENGLAND
THROUGH TODAY, PULLING A COMPLEX FRONTAL BOUNDARY WITH IT. HIGH
PRESSURE WILL TRY TO BRIEFLY BUILD ACROSS THE EAST COAST LATE
WEDNESDAY INTO THURSDAY. AN AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS THE NORTHEAST STATES LATE IN THE WEEK, BRINGING WITH IT
ANOTHER COMPLEX FRONTAL SYSTEM. THIS LOW WILL SLOWLY DRIFT INTO THE
CANADIAN MARITIMES THROUGH THE WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

THE SFC LOW N OF THE AREA THIS MORNING WILL CONTINUE TO MOVE NEWD
AND PUSH A COLD FRONT ACROSS THE AREA TODAY. A FEW LIGHT SHOWERS
MAY OCCUR OVER THE SRN POCONOS AND NRN NJ THIS AFTERNOON...SO
SLIGHT CHC POPS HAVE BEEN MAINTAINED OVER THAT AREA. OTRW DRY
CONDS WITH PARTLY CLOUDY SKIES SOUTH AND MOSTLY CLOUDY NORTH ARE
EXPECTED. SOME REMAINING AREAS OF FOG THIS MORNING WILL DISSIPATE
BY MIDDAY AS WINDS PICK UP.

IT WILL BECOME BREEZY BEHIND THE FRONT...WITH THE COLDER AIR
FOLLOWING LATER TODAY. HIGHS WILL BE IN THE LOW TO MID 50S ACROSS
THE NORTH/WEST AND MID 50S TO LOW 60S SOUTH/EAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
FAIR WEATHER IS EXPECTED TONIGHT AS THE LOW CONTINUES TO MOVE OUT
OVER THE ATLANTIC AND A RIDGE OF HIGH PRESSURE BUILDS OVER THE
AREA. SKIES WILL BE CLEAR TO PARTLY CLOUDY...WITH EXTRA CLOUDINESS
ACROSS THE SRN POCONOS. A FEW BRIEF SHOWERS MAY OCCUR AT THE HIGHER
ELEVATIONS OF THE SRN POCONOS AND NRN NJ.  LOWS TONIGHT WILL DROP
INTO THE MID 30S TO LOW 40S SOUTH/EAST AND LOW 30S UP NORTH. WINDS
WILL REMAIN LIGHT/MODERATE WITH SPEEDS 10 TO 15 MPH.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
QUIET WEATHER IS EXPECTED AT THE BEGINNING OF THE LONG TERM,
BEFORE A RETURN TO AN UNSETTLED PERIOD LATE IN THE WEEK INTO THE
WEEKEND. HIGH PRESSURE AT THE SURFACE TRIES TO BRIEFLY BUILD
ACROSS THE AREA LATE WEDNESDAY INTO THE EARLY PART OF THURSDAY,
WHILE RIDGING ALOFT BUILDS ACROSS THE AREA AS WELL. WEDNESDAY INTO
WEDNESDAY NIGHT IS EXPECTED TO REMAIN DRY AND WILL REMAIN ABOVE
NORMAL TEMPERATURE WISE.

AS WE MOVE INTO THURSDAY, HIGH PRESSURE BEGINS TO RETREAT
NORTHWARD WHILE AN OCCLUDING AREA OF LOW PRESSURE MOVES INTO THE
GREAT LAKES REGION. A COMPLEX FRONTAL SYSTEM WILL SLOWLY MAKE ITS
WAY TOWARD OUR AREA LATE IN THE DAY THURSDAY INTO THURSDAY NIGHT.
THE MAJORITY OF THE PRECIPITATION IS EXPECTED TO OCCUR THURSDAY
NIGHT. MUCH OF THE PRECIPITATION IS EXPECTED TO BE LIQUID IN FORM
TO START THE EVENT, BUT TEMPERATURES ARE EXPECTED TO COOL ON THE
BACKSIDE OF THE SYSTEM BEHIND THE FRONTAL BOUNDARY. WITH THIS IN
MIND, WE COULD HAVE A CHANGE OVER OR MIXTURE OF WINTRY PRECIP LATE
THURSDAY NIGHT INTO FRIDAY.

EVEN THOUGH THE FRONT MOVES THROUGH THE AREA, THE SURFACE AND UPPER
LOW WILL BE VERY SLOW TO MOVE TO THE NORTHEAST. IN FACT, THEY COULD
LINGER ACROSS THE NORTHEAST FOR MUCH OF THE WEEKEND. THIS COULD LEAD
TO A VERY WINDY PERIOD FROM FRIDAY AND INTO THE WEEKEND. ALSO, WITH
THE MID/UPPER LOW REMAINING TO OUR NORTH, THIS COULD LEAD TO SEVERAL
PERIODS OF LAKE EFFECT SNOW SHOWERS/FLURRIES FOR PORTIONS OF THE
AREA.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A COLD FRONT CROSSING THE AREA TODAY WILL USHER IN DRIER AIR FOR
THIS AFTERNOON. VSBYS HAVE GENLY IMPROVED BUT FEW IFR CIGS REMAIN
OVER THE AREA THIS MORINING. THE IFR CONDS SEEM RATHER LOCALIZED
AND SHOULD IMPROVE BY LATE MORNING...ALTHOUGH THE TIMING HAS BEEN
A LITTLE TRICKY. A

VFR CONDITIONS WITH GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED
THIS AFTERNOON AND EVENING BEHIND THE FRONT. VFR TONIGHT WITH
SLOWLY SUBSIDING WINDS BY WED MORNING.

OUTLOOK...
WEDNESDAY-WEDNESDAY NIGHT...VFR. GUSTY WINDS DURING THE DAY.

THURSDAY-THURSDAY NIGHT...VFR EARLY...BECOMING MVFR AND IFR LATE IN
THE DAY AND OVERNIGHT. CHANCE FOR LLWS.

FRIDAY AND SATURDAY...MOSTLY VFR...LOCALLY MVFR NORTH IN SNOW
SHOWERS AND CIGS. STRONG AND GUSTY WEST TO NORTHWEST WINDS LIKELY TO
EXCEED 30 KNOTS AT TIMES.

&&

.MARINE...
WE WILL TRY TO SIMPLIFY THE VARIETY OF COASTAL FLAGS BY JUST ISSUING
THE GALE WARNING FOR THE COASTAL WATERS NOW...ALTHOUGH THE GALE
GUSTS ARE EXPECTED LATE TODAY AND TONIGHT. SCA FLAG FOR THE DEL BAY
WILL CONTINUE AS BEFORE WITH WIND SPEEDS OVER THE BAY COMING UP
SHORT OF A GALE. THIS MAY NEED RE-EVALUATIONS BY THE DAY SHIFT.
GALE/SCA CONDITIONS WILL CONTINUE TONIGHT OVER THE WATERS.

OUTLOOK...
GALE FORCE WIND GUSTS ARE EXPECTED TO DIMINISH TO SMALL CRAFT
CONDITIONS THROUGH THE DAY WEDNESDAY AS LOW PRESSURE MOVES OUT TO
SEA AND THE PRESSURE GRADIENT DIMINISHES. BELOW ADVISORY LEVEL
CONDITIONS ARE EXPECTED WEDNESDAY NIGHT THROUGH MUCH OF THURSDAY.

AS A COMPLEX STORM SYSTEM APPROACHES THE AREA LATE THURSDAY, WINDS
WILL BEGIN TO INCREASE AND ARE EXPECTED TO REACH GALE FORCE. GALE
FORCE WINDS ARE EXPECTED TO REMAIN ACROSS THE WATERS FOR FRIDAY AND
MUCH OF THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 4 PM EST WEDNESDAY FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR ANZ430-431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...AMC
SHORT TERM...O'HARA
LONG TERM...ROBERTSON
AVIATION...AMC/ROBERTSON
MARINE...ROBERTSON/O'HARA
Hazardous weather outlook, Dec 18, 4:17 AM EST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EST TUE DEC 18 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>023-026-027-
PAZ054-055-060>062-070-071-101>106-190930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
417 AM EST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A VIGOROUS COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION ON
FRIDAY. PRECEDING IT, SHOWERS WITH LOCALLY HEAVY RAIN ARE POSSIBLE.
FOLLOWING THE FRONT, A PROLONGED PERIOD OF STRONG, BLUSTERY WINDS
ARE LIKELY. WIND GUSTS MIGHT REACH WIND ADVISORY CRITERIA ON
FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-190930-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
417 AM EST TUE DEC 18 2012

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THERE IS A GOOD CHANCE FOR GALE FORCE GUSTS THURSDAY NIGHT
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-190930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
417 AM EST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A GOOD CHANCE FOR GALE FORCE GUSTS THURSDAY NIGHT THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 18, 1:26 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
126 PM EST TUE DEC 18 2012

NJZ020-022-025>027-181930-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
126 PM EST TUE DEC 18 2012

...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
ATLANTIC...BURLINGTON AND OCEAN COUNTIES...

AT 118 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 12 MILES EAST OF
VINELAND...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR EGG HARBOR CITY...ELWOOD-MAGNOLIA AROUND 130 PM...PORT
REPUBLIC...POMONA AROUND 145 PM...MYSTIC ISLAND...TUCKERTON AROUND
200 PM...BEACH HAVEN AND NORTH BEACH HAVEN AROUND 215 PM.

ANY STRONGER SHOWER OR THUNDERSTORM MAY PRODUCE SMALL HAIL.

LAT...LON 3961 7420 3960 7419 3960 7420 3951 7426
      3950 7430 3947 7429 3941 7434 3937 7480
      3962 7485 3969 7414 3967 7414

HAYES
Special weather statement, Dec 18, 1:38 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EST TUE DEC 18 2012

NJZ009-015-PAZ060-101-103>106-181930-
BERKS PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-
UPPER BUCKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
138 PM EST TUE DEC 18 2012

...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT BERKS...
BUCKS...CHESTER...HUNTERDON...MERCER AND MONTGOMERY COUNTIES...

AT 130 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS 14 MILES EAST OF READING...
MOVING EAST AT 35 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR
GREEN LANE...RED HILL AROUND 145 PM...SILVERDALE...SELLERSVILLE
AROUND 200 PM... GARDENVILLE...GARDENVILLE AROUND 215
PM...LUMBERVILLE AND LUMBERVILLE AROUND 230 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE
THUNDERSTORMS.

LAT...LON 4018 7569 4043 7575 4046 7555 4042 7549
      4049 7541 4058 7482 4029 7474

HAYES
Special weather statement, Dec 18, 1:40 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 PM EST TUE DEC 18 2012

NJZ012-013-015-019-020-PAZ071-104-106-181945-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
WESTERN MONMOUTH NJ-
140 PM EST TUE DEC 18 2012

...A DEVELOPING CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...MERCER...MIDDLESEX...MONMOUTH...MONTGOMERY...
OCEAN AND PHILADELPHIA COUNTIES...

AT 136 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING CLUSTER OF SHOWERS AND THUNDERSTORMS 8 MILES EAST OF
PHILADELPHIA...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS
WILL BE NEAR RIVERSIDE...EDGEWATER PARK AROUND 145 PM...
BURLINGTON...JACKSONVILLE AROUND 200 PM...COLUMBUS...GEORGETOWN
AROUND 215 PM...CREAM RIDGE...IMLAYSTOWN AROUND 230 PM...SIX FLAGS
THEME PARK AND CLARKSBURG AROUND 245 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE
THUNDERSTORMS.

LAT...LON 3994 7498 3995 7501 3997 7502 3998 7501
      4000 7504 3999 7507 4026 7516 4040 7439
      4004 7425

HAYES
Local storm report, Dec 18, 1:55 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 PM EST TUE DEC 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             GILBERTSVILLE           40.32N  75.61W
12/18/2012  M0.25 INCH       MONTGOMERY         PA   PUBLIC

0115 PM     HAIL             POTTSTOWN               40.25N  75.64W
12/18/2012  M0.25 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0130 PM     HAIL             DOYLESTOWN              40.31N  75.13W
12/18/2012  M0.25 INCH       BUCKS              PA   TRAINED SPOTTER

0140 PM     HAIL             PHILADELPHIA            39.95N  75.16W
12/18/2012  M0.25 INCH       PHILADELPHIA       PA   PUBLIC

0153 PM     HAIL             WYOMISSING              40.33N  75.95W
12/18/2012  M0.25 INCH       BERKS              PA   PUBLIC

&&

EVENT NUMBER PHI1200867 PHI1200868 PHI1200869 PHI1200870 PHI1200871

GAINES
Special weather statement, Dec 18, 2:00 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EST TUE DEC 18 2012

NJZ007>010-012-182000-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
200 PM EST TUE DEC 18 2012

...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
HUNTERDON...MIDDLESEX...MORRIS...SOMERSET AND WARREN COUNTIES...

AT 154 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 13 MILES SOUTHEAST OF
EASTON...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR LEBANON...CLINTON AROUND 215 PM...WHITE HOUSE
STATION...WHITE HOUSE STATION AROUND 230 PM...BRIDGEWATER...
BRIDGEWATER AROUND 245 PM...WATCHUNG AND NORTH PLAINFIELD AROUND 300
PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THUNDERSTORMS.

LAT...LON 4054 7507 4057 7511 4058 7514 4072 7519
      4074 7518 4088 7442 4080 7435 4073 7437
      4067 7445 4067 7439 4062 7442 4060 7444
      4062 7431 4060 7429 4060 7421

HAYES
Special weather statement, Dec 18, 2:05 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EST TUE DEC 18 2012

NJZ018>020-022-026-027-182000-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
205 PM EST TUE DEC 18 2012

...A DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL
AFFECT ATLANTIC...BURLINGTON...CAMDEN AND OCEAN COUNTIES...

AT 203 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 19 MILES
NORTHEAST OF VINELAND...MOVING EAST AT 30 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR ATSION...ATSION AROUND 215 PM...WHARTON
STATE FOREST...BATSTO AROUND 230 PM...PENN STATE FOREST...PENN STATE
FOREST AROUND 245 PM...BROOKVILLE AND WARREN GROVE AROUND 300 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY
THUNDERSTORMS.

LAT...LON 3968 7414 3961 7489 3969 7493 3970 7495
      3993 7499 4005 7419 3983 7414 3980 7417
      3975 7418 3972 7415 3977 7415 3978 7413
      3977 7413 3971 7412

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 12:30 AM ESTSpecial Weather StatementPHICumberland60 min
Dec 18, 3:51 AM ESTGale WarningPHI30 hr
Dec 18, 1:26 PM ESTSpecial Weather StatementPHIAtlantic64 min
Dec 18, 1:38 PM ESTSpecial Weather StatementPHIHunterdon52 min
Dec 18, 1:40 PM ESTSpecial Weather StatementPHIMercer65 min
Dec 18, 2:00 PM ESTSpecial Weather StatementPHIHunterdon60 min
Dec 18, 2:44 PM ESTSpecial Weather StatementPHIMonmouth61 min
Dec 18, 2:48 PM ESTSpecial Weather StatementPHIMercer57 min
Dec 18, 3:08 PM ESTSpecial Weather StatementPHIOcean52 min
Dec 18, 3:10 PM ESTSpecial Weather StatementPHIOcean65 min
Dec 18, 3:24 PM ESTSpecial Weather StatementPHIBurlington66 min
Dec 18, 3:41 PM ESTSpecial Weather StatementPHIMonmouth64 min
Dec 18, 3:55 PM ESTSpecial Weather StatementPHIOcean65 min
Dec 18, 1:19 PM ESTSpecial Weather StatementPHIBerks, Chester, Delaware, Montgomery, Philadelphia56 min
Dec 18, 2:15 PM ESTSpecial Weather StatementPHIChester, Montgomery, Philadelphia60 min
Dec 18, 2:23 PM ESTSpecial Weather StatementPHIBucks52 min
Dec 17, 11:31 PM ESTSpecial Weather StatementPHIKent29 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.